MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER COMFORT APPLICATOR TAMPON

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; SUPER COMFORT APPLICATOR TAMPON
Model Number SUPER
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Plunger from applicator remained in body after insertion.Super and regular types.Super: (b)(4).Regular: (b)(4).

Brand Name
SEVENTH GENERATION
Common Device Name
SUPER COMFORT APPLICATOR TAMPON
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra?e 30
d-02692
grosspostwitz,
GM 
MDR Report Key8949855
Report Number1648563-2019-00012
Device Sequence Number13963479
Product Code HEB
UDI-Device Identifier00732913451098
UDI-Public00732913451098
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
Report Date (Section F) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Device Lot Number2019133EG
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA08/29/2019